# SDR AALA20130918010

- Difficulty date: September 12, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 72,214 hours, 20,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL HAS CORROSION BETWEEN BS 1360 & 1380.  CORROSION REMOVED & ACCOMPLISHED REPAIR IAW EA 757-53-031551.
